# SDR SWIA202053051

- Difficulty date: October 5, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,451 hours, 22,272 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT ENGINE EXPERIENCED LP VIBE TO 9.9.  CREW RETURNED TO FIELD AND ENGINE LOCKED UP AFTER SHUTDOWN WITNESSED BY MX STANDING BY.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY, IN REF TO THE AMM.  OPERATIONS AND LEAK CHECK GOOD.  COMPLIED WITH TASK CARD ENGINE INSTALLATION (RII).  DYNAMOMETER S/N D34420 DUE JUN-21.  DIGITAL PROTRACTOR S/N MKE-062A DUE OCT-20/5 TO 75 FT/LB TORQUE WRENCH.  S/N 1098400352 DUE OCT-20/50 TO 250 FT/LB TORQUE WRENCH. S/N 0906399257 DUE JUN-21.
